# SDR UHLA2013101500516

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 24,998 hours, 15,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR DURING FLIGHT AND POST FLIGHT, NOTICEABLE BY F/A'S IN CABIN. PERFORMED FIM 21-20-00-810-801-A, NO ABNORMAL ODOR OR SMOKE NOTED IN CABIN OR COCKPIT.
